Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On transformations of the 3-sphere fixing a knot


Author: Charles H. Giffen
Journal: Bull. Amer. Math. Soc. 73 (1967), 913-914
MathSciNet review: 0221497
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. A. Smith, Transformations of finite period. II, Ann. of Math. (2) 40 (1939), 690–711. MR 0000177
  • 2. C. H. Giffen, Fibered knots and periodic transformations, Ph.D. Thesis, Princeton University, Princeton, N. J., 1964.
  • 3. Ralph H. Fox, Two theorems about periodic transformations of the 3-sphere, Michigan Math. J. 14 (1967), 331–334. MR 0224089
  • 4. L. P. Neuwirth, Knot groups, Annals of Mathematics Studies, No. 56, Princeton University Press, Princeton, N.J., 1965. MR 0176462
  • 5. Gerhard Burde and Heiner Zieschang, Eine Kennzeichnung der Torusknoten, Math. Ann. 167 (1966), 169–176 (German). MR 0210113


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11842-1